# SDR CALA2021080401252

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323199920040
- Condition: Corroded
- Location: Fr31-33 S41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BETWEEN FRAMES 31-33 RT STRINGER HAS CORROSION GENERAT ED BY V052030 ON HAECO LCQ NR 9296591/36591 REMOVED AND REPLACED STRINGER 41RT FR 31-33 IAW A320 SRM 51-72-1 1 ACCOMPLISHED BY MECH V052030 INSP BY V061334
